Lithuanian Mathematical Journal

, Volume 39, Issue 2, pp 146–156 | Cite as

Multiplicative processes in short intervals

  • G. Bareikis
  • K. -H. Indlekofer
Article
  • 15 Downloads

Abstract

The asymptotical behavior of the distributions of stochastic processes defined by multiplicative functions in a short interval is considered.

Key words

arithmetical functions stochastic processes 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. J. Babu, On the mean values and distributions of arithmetical functions,Acta Arithm.,40, 63–77 (1981).MATHMathSciNetGoogle Scholar
  2. 2.
    G. J. Babu, Distribution of the values of ω in short intervals,Acta Math. Acad. Sci. Hung.,40, 135–137 (1982).MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    G. Bareikis and E. Manstavičius, Functional limit theorems in the M-scheme,Lith. Math. J.,37(2) 139–154 (1997).MATHCrossRefGoogle Scholar
  4. 4.
    G. Bareikis and E. Manstavičius, Multiplicative functions and random processes,Lith. Math. J.,37 (4), 413–429 (1997).MATHCrossRefGoogle Scholar
  5. 5.
    P. Billingsley,Convergence of Probability Measures [Russian translation], Nauka, Moscow (1977).MATHGoogle Scholar
  6. 6.
    P. D. T. A. Elliott,Probabilistic Number Theory, I, II, Springer (1979, 1980).Google Scholar
  7. 7.
    K.-H. Indlekofer, Limiting distributions of additive functions in short intervals,Acta Math. Hung.,56, 11–22 (1990).MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    K.-H. Indlekofer and E. Manstavičius, Functional limit theorems of additive functions in intervals,Lith. Math. J.,33(3), 280–292 (1993).MATHGoogle Scholar
  9. 9.
    E. Manstavičius, Additive functions and stochastic processes,Lith. Math. J.,25(1), 52–61 (1985).CrossRefGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • G. Bareikis
  • K. -H. Indlekofer

There are no affiliations available

Personalised recommendations